# SDR 07FDEA01470

- Difficulty date: April 12, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N810FD
- Make and model: Airbus A310
- Aircraft serial: 452
- Aircraft time: 29,917 hours, 8,010 cycles
- Engine: Pwa PW4152
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: A52378000036
- Part serial: UD1435
- Condition: Dented
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OLD DENT ON BULK CARGO DOOR LOWER LT CORNER WITH RAS/DATLS/0002170/2004 WITH TEMPORARY LIMIT OF ONE UNPRESSURIZED FERRY FLIGHT.  PERMANENT REPAIR PERFORMED BY DOUBLER INSTALLATION IAW. EA 6-5234-101283 AND   RAS/DABRE/7006682/2006 ISSUE (A).
